A DOLBEAULT ISOMORPHISM FOR COMPLETE INTERSECTIONS IN INFINITE-DIMENSIONAL PROJECTIVE SPACE
Keywords:
infinite-dimensional complex manifolds, projective manifolds, vanishing theoremsAbstract
We consider a complex submanifold
Downloads
Published
2005-12-12
How to Cite
Kotzev, B. (2005). A DOLBEAULT ISOMORPHISM FOR COMPLETE INTERSECTIONS IN INFINITE-DIMENSIONAL PROJECTIVE SPACE. Ann. Sofia Univ. Fac. Math. And Inf., 97, 151–182. Retrieved from https://annual.uni-sofia.bg/index.php/fmi/article/view/154
Issue
Section
Articles